# SDR 99UAL900060

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO DEN.  *S/D*  MAINTENANCE SUSPECTED THE TASK VALVE.  TASK VALVE REPLACED.  TECHNICAL SERVICES COULD NOT IDENTIFY THE TASK VALVE REFERRED TO, NO PART NUMBER GIVEN.
